My mother is 64 yrs old....45 days ago, her creatinine was 4.2.....30 days ago, creatinine was 3.3....15 days ago, her creatinine was 2.8 and last creatinine test recently was 2.0....she is nondiabetic patient. her pressure remains around 140/80...she is taking punarnava, mukta vati, Vrkka Dosa-Hara Kwatha, Chandraprabha Vati, Gokshuradi Guggulu....any more suggestion for us...
Read Replies | Related Questions | Ask Question? | Post Reply
Doctor's Ayurvedic Advice:-
As your mother is suffering from high creatinine levels, and moreover there is a considerable improvement and as per your her blood pressure is stable and she is consuming ayurvedic medicines for the same. However, they are fine to be consumed. Meanwhile adding to these medicines she may need to follow proper diet whenever necessary and wherever is needed.
In order to maintain proper kidney function well, she need to follow high in calories and low in protein and avoid salt and salted cheese, butter and nuts etc. She has to reduce potassium content, vegetables should be cooked with more water and excess should be drained off.
Avoid fruits, fruit juices, and coconut water, and also avoid canned, processed or preserved foods. Avoid tea, coffee, Ragi, wheat flour, pulses and legumes etc.
Herbal remedies which are recommended for her conditions:
Chicory, asparagus, tribulus, varuna, punarnava etc. can be used as medicine and these herbs do act as natural diuretics, and helps to regain proper strength, proper liver functioning is also facilitated.
To enhance kidney function you can take this Kindney Medicine Package can be consumed along with your medicines.
Please do direct approach with qualified doctor before taking medicines and regular follow-ups is necessary.
For further queries please feel free to ask,
Pls. visit our store for Ayurvedic & Herbal Medicines
, Indian Users Buy Here
asked by babi
on 8 April 2010 10:19
My mother is 57 years old. she is suffering from cronic kidney disease and was doing dailysis from 3 months and now we stop dailysis and taking baba ramdev medicine from 1 month because dailysis make her very weak and paining. Her creatinine level is 8 and uria is over 100. Urine and stool is passing well and not swelling but she is not eating well and vomiting cough. Please give me advice what to... Read More
As your mother is suffering from chronic kidney disease and has undergone dialysis. Keeping this condition in view, and more over her creatinine and urea levels are 8 and 100 respectively, she needs proper attention while depending up on alternative therapies
There are certain medicines from ayurveda and other system of medicines which can be used safely
Other best way is to maintain.. Read more
asked by deepi
on 7 October 2011 15:16
My creatinine is 1.69 and i have a small scar in my kidney.. can yoga do recovery of my kidney .. i am just 28 yr old.. can i live normal... Read More
Greetings from myyog.com,
As it is clear that you are suffering from kidney related complaints, and mention that scar in kidney which may refer Glomerulosclerosis or hardening of the small blood vessels within the kidney. To rectify that, you may need to depend on allopath medicines on safer side and to maintain proper kidney functioning, you may need to consume some herbal medicines or.. Read more
asked by nabomita
on 15 April 2011 16:05
my father is 65 yrs old. had prolonged diabetes since may years. from the past 2 years his health deteorated. though now the sugar is under control, his creatinine is 4.66###### and blood urea is 108. he has become very weak. there are plenty of food restrictions like no milk, no daal, no animal protein. he is also taking Ram dev baba's medicine. please... Read More
As your 65-year-old father is suffering from diabetes and due to which he is probably suffering from diabetic related complications which are clear in his case, he is suffering from poor kidney functioning and for which he must follow proper diet which is important and it is better to prefer dietician advice which is important. You have to keep on monitoring his blood sugar levels and other.. Read more
Good After noon. My father is 57 years old and he has faced a stone problem when he's in 18 years old.
i saw him many times when he has suffered from that problem. kindly suggest the best medicine without any side effect which will remove that problem.
Thanks... Read More
There is a possibility of recurrence of Kidney stones if there was more than one stone and it also depends on other causes. It is analyzed after finding the type of stone by doing stone analysis. It is necessary to have a checkup if there are any symptoms like burning micturition or dysuria. It is seen when the concentration of the salts increase in the urine or due to other causes like.. Read more
asked by aledap
on 17 February 2013 0:47
HI, I AM PROFESSIONAL DOCTOR OF ALLOPATHIC MEDICINE, INDIAN NATIONALITY, WORKING AT PRESENT IN RIYADH, SAUDI ARABIA.
I HAVE COME ACROSS A HERBAL MEDICINE THROUGH A FRIEND RECENTLY, WHICH IS HELPING VERY SUCCESSFULLY TO ALL RENAL CASES.
IF ANYBODY INTERESTED, CAN CONTACT ME ON MY EMAIL ID;
i have given to many patients, and without any side effects gives result in one month... Read More
Can you please share the name of the medicine? what are its ingredients and is it available in India ?
Thanks in advance,
Yoga.. Read more
My Father has cronic kidney disease, please see the details below -
Age - 63 yrs, CKD ESRD, Disease is since 6 years, His creatinine is at 6.0 now.
Our nephrologist suggested us to get prepared for dialysis and he told that this disease is irreversible.
We are not taking allopathy treatment any more now. My father has started taking Ayurveda (Patanjali clinic) and homeopathy treatment... Read More
As it is clear that your father is suffering from CKD, and end stage renal disease. Since doctors suggested that he should undergo dialysis, which is very important
You should be careful while administering ayurvedic medicines or other system of medicines. Before consuming medicines you must visit personally with ayurvedic doctor for more details. However, the following information will.. Read more